# SDR AALA201901109004

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40647
- Aircraft time: 7,254 hours, 752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1166548
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTING SYSTEM OPERATIONAL WAS INOPERATIVE.  MAINTENANCE REPLACED WIRELESS EMERGENGY LIGHTING WCU CLASS 01 IAW AMM 33-51-07-01A-520-A-A, AND AMM 33-51-07-01A-720A-A. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK.
